# SDR P2EA00018

- Difficulty date: February 17, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FLT 410 - LIGHTNING STRIKE IN FLIGHT.  ACCOMPLISHED LIGHTNING STRIKE INSPECTION, FOUND VERY MINOR BURNS AT STATION 178-227, 6 O''CLOCK POSITION.  REPAIRED PER SRM 53-30-3.  (M)
